The SCEAS System
Navigation Menu

Journals in DBLP

Math. Program.
2005, volume: 104, number: 2-3

  1. Roger J.-B. Wets
    Foreword: Special Issue on Variational Analysis, Optimization, and their Applications. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:203-204 [Journal]
  2. J. Frédéric Bonnans, Héctor Ramírez Cabrera
    Perturbation analysis of second-order cone programming problems. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:205-227 [Journal]
  3. Regina Sandra Burachik, Vaithilingam Jeyakumar
    A new geometric condition for Fenchel's duality in infinite dimensional spaces. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:229-233 [Journal]
  4. James V. Burke, Sien Deng
    Weak sharp minima revisited, part II: application to linear regularity and error bounds. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:235-261 [Journal]
  5. James V. Burke, Adrian S. Lewis, Michael L. Overton
    Variational analysis of functions of the roots of polynomials. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:263-292 [Journal]
  6. Jein-Shan Chen, Paul Tseng
    An unconstrained smooth minimization reformulation of the second-order cone complementarity problem. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:293-327 [Journal]
  7. María J. Cánovas, Asen L. Dontchev, Marco A. López, Juan Parra
    Metric regularity of semi-infinite constraint systems. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:329-346 [Journal]
  8. J. F. Edmond, L. Thibault
    Relaxation of an optimal control problem involving a perturbed sweeping process. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:347-373 [Journal]
  9. Antonio Frangioni, Andrea Lodi, Giovanni Rinaldi
    New approaches for optimizing over the semimetric polytope. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:375-388 [Journal]
  10. Ivan Ginchev, Angelo Guerraggio, Matteo Rocca
    Second-order conditions in C1, 1 constrained vector optimization. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:389-405 [Journal]
  11. J. E. Harrington, Benjamin F. Hobbs, Jong-Shi Pang, A. Liu, G. Roch
    Collusive game solutions via optimization. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:407-435 [Journal]
  12. René Henrion, Jirí V. Outrata
    Calmness of constraint systems with applications. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:437-464 [Journal]
  13. Huynh van Ngai, Michel Théra
    Error bounds for convex differentiable inequality systems in Banach spaces. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:465-482 [Journal]
  14. A. D. Ioffe, R. E. Lucchetti
    Typical convex program is very well posed. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:483-499 [Journal]
  15. Alfredo N. Iusem, Alberto Seeger
    On pairs of vectors achieving the maximal angle of a convex cone. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:501-523 [Journal]
  16. A. Jourani, J. J. Ye
    Error Bounds for Eigenvalue and Semidefinite Matrix Inequality Systems. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:525-540 [Journal]
  17. Hans-Jakob Lüthi, Jörg Doege
    Convex risk measures for portfolio optimization and concepts of flexibility. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:541-559 [Journal]
  18. Fanwen Meng, Defeng Sun, Gongyun Zhao
    Semismoothness of solutions to generalized equations and the Moreau-Yosida regularization. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:561-581 [Journal]
  19. Robert Mifflin, Claudia A. Sagastizábal
    A VU-algorithm for convex minimization. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:583-608 [Journal]
  20. Scott A. Miller, Jérôme Malick
    Newton methods for nonsmooth convex minimization: connections among U-Lagrangian, Riemannian Newton and SQP methods. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:609-633 [Journal]
  21. Boris S. Mordukhovich, Nguyen Mau Nam
    Subgradient of distance functions with applications to Lipschitzian stability. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:635-668 [Journal]
  22. Yu. Nesterov
    Lexicographic differentiation of nonsmooth functions. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:669-700 [Journal]
  23. Dominikus Noll, Pierre Apkarian
    Spectral bundle methods for non-convex maximum eigenvalue functions: first-order methods. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:701-727 [Journal]
  24. Dominikus Noll, Pierre Apkarian
    Spectral bundle methods for non-convex maximum eigenvalue functions: second-order methods. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:729-747 [Journal]
  25. Xudong Yao, Jianxin Zhou
    A local minimax characterization for computing multiple nonsmooth saddle critical points. [Citation Graph (0, 0)][DBLP]
    Math. Program., 2005, v:104, n:2-3, pp:749-760 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002